# SDR CALA2014102101358

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PSU RAIL SUPPORT AT STATION 760 STRINGER 9L SHOWS POSSIBLE CRACK INDICATION AT RIVET.  REPAIRED FRAME IAW SRM 53-00-07 REPAIR 1.  SUPPLEMENTAL INSPECTION REQUIRED 12000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST IAW SRM 53-00-07 TABLE 203 ZONE 3.  REPEAT EVERY 12,000 FLIGHT CYCLE INTERVALS THEREAFTER IAW SRM 53-00-07.
